# SDR SIMA20210502004

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 2,586 hours, 1,664 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RA BEHAVING ERRACTICALLY AROUND 1000' ON INITIAL CLIMB OUT FOLLOWED BY "TERRAIN" WARNING GPWS OVER WATER AND "BANK ANGLE" WHILE DOING 20* LEFT TURN BANK.- RA BEHAVING ERRACTICALLY ONCE AGAIN ON INITIAL CLIMB FOLLOWED BY "TERRAIN" AURAL WARNING-C/A-PERFORMED RADAR ALTIMETER SYSTEM - ADJUSTMENT - TEST IAW AMM 34-31-00, NO FAULT FOUND ON BOTHS RA`S, TRANSITORY CONDITION. OPS TEST PASSED- PERFORMED OPS CHECK OF RADAR ALTIMETER SYSTEM IAW AMM 34-31-00 AND FOUND SATISFACTORY NO FURTHER DEFECTS NOTED
